Texas, 2007Flash Flood and Hail in Texas, June 19 to 20, 2007
June 19 to 20, 2007 · NWS AMA · 62 events in 14 counties and zones
Severe thunderstorms across the southern and eastern Texas Panhandle produced damaging winds and large hail. Heavy rainfall in the northeast Texas Panhandle resulted in flash flooding.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $204,000
- Crop damage
- None recorded
- Events
- 62
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms across the southern and eastern Texas Panhandle produced damaging winds and large hail. Heavy rainfall in the northeast Texas Panhandle resulted in flash flooding. No injuries were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 19, 2:11 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 2:11 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
311 PM CDT TUE JUN 19 2007
.DISCUSSION...
19Z AMA SOUNDING THIS AFTERNOON SHOWS LOTS OF CONVECTIVE POTENTIAL IF
THE CAP CAN BE BROKEN. SOME CONVECTION IS TRYING TO GO IN SOUTHEAST
COLORADO AND NORTHEAST NEW MEXICO WHERE A SURFACE TROUGH IS HELPING
TO FOCUS SOME VERTICAL MOTIONS. THE BEST CHANCE OF THUNDERSTORMS
THROUGH TONIGHT...WHERE THE CAP WILL BE THE WEAKEST...WILL BE ACROSS
THE NORTHERN AND EASTERN CWA. LARGE HAIL AND DAMAGING WINDS WILL BE
BE THE MAIN THREATS WITH THESE STORMS. HOWEVER...A TORNADO CAN NOT BE
RULED OUT GIVEN THE AMOUNT OF CAPE AVAILABLE AND THE DIRECTIONAL
SHEAR AT HAND.
THUNDERSTORMS WILL NOT BE OUT OF THE QUESTION...MAINLY ACROSS THE
NORTHWEST SECTIONS OF THE PANHANDLES...THROUGH THE END OF THIS
WEEK. HOWEVER...WITH UPPER LEVEL RIDGE ONLY BUILDING WITH TIME...
BELIEVE THE WARM MID LEVEL TEMPERATURES WILL KEEP THUNDERSTORMS AT
BAY...SO WILL NOT INSERT THUNDERSTORMS IN THE FORECAST BEYOND
TONIGHT.
MAINLY KEPT WITH THE MEX NUMBERS FOR HIGHS AND LOWS AS THEY HAVE
COOLED A LITTLE OVER THE LAST FEW RUNS. SO CONFIDENCE IN THESE
NUMBERS HAS INCREASED GIVEN THE LATEST SYNOPTIC SITUATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 67 89 66 95 67 / 20 5 5 0 5
BEAVER OK 70 94 68 97 68 / 50 5 5 0 10
BOISE CITY OK 66 94 65 96 65 / 20 5 5 0 5
BORGER TX 71 95 71 99 73 / 30 5 5 0 5
BOYS RANCH TX 70 95 67 98 68 / 20 5 5 0 5
CANYON TX 67 92 65 96 66 / 20 5 5 0 5
CLARENDON TX 69 87 68 95 69 / 30 5 5 0 5
DALHART TX 66 94 63 98 63 / 20 5 5 0 5
GUYMON OK 68 95 69 99 67 / 40 5 5 0 5
HEREFORD TX 69 92 65 94 65 / 20 5 5 0 5
LIPSCOMB TX 71 93 68 97 71 / 40 5 5 0 10
PAMPA TX 69 89 68 96 71 / 30 5 5 0 5
SHAMROCK TX 71 87 68 95 69 / 30 5 5 0 5
WELLINGTON TX 71 89 69 96 70 / 30 5 5 0 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
17/15
Hazardous weather outlook, Jun 19, 12:00 PM CST, 4 hours 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
100 PM CDT TUE JUN 19 2007
OKZ001>003-TXZ001>020-201100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
100 PM CDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...
THERE WILL BE A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND TONIGHT. THE BEST
CHANCES FOR THUNDERSTORMS TO FORM WILL BE IN THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES THIS EVENING. A FEW OF THE STORMS THAT FORM MAY
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE
PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY
FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT.
JORDAN
In the hours before
Special weather statement, Jun 19, 4:29 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT TUE JUN 19 2007
TXZ011-016-192330-
DEAF SMITH TX-OLDHAM TX-
529 PM CDT TUE JUN 19 2007
...STRONG THUNDERSTORM IN NORTHERN DEAF SMITH AND CENTRAL OLDHAM
COUNTIES...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ADRIAN MOVING EAST AT 5 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
PEOPLE IN NORTHERN DEAF SMITH AND CENTRAL OLDHAM COUNTIES...INCLUDING
THE CITY OF VEGA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, Jun 19, 4:30 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
530 PM CDT TUE JUN 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ADRIAN 35.28N 102.66W
06/19/2007 M1.00 INCH OLDHAM TX TRAINED SPOTTER
HAIL ONGOING DURING TIME OF CALL.
&&
JJBEvent by event
34 hail, 25 thunderstorm wind, 2 high wind, 1 flash flood. Local standard time, as filed.
Hail, Oldham
- When
- June 19, 4:30 PM CST
- Where
- Oldham County, 1.32 mi ENE of Adrian
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.280, -102.660
Hail, Oldham
- When
- June 19, 4:35 PM CST
- Where
- Oldham County, 1.32 mi ENE of Adrian
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.280, -102.660
Hail, Randall
- When
- June 19, 4:40 PM CST
- Where
- Randall County, 2.68 mi SE of Zita
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.100, -101.820
Reported at Interstate 27 and Rockwell Road.
Hail, Potter
- When
- June 19, 4:47 PM CST
- Where
- Potter County, 3.5 mi S of Ady
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.450, -102.110
Hail, Randall
- When
- June 19, 4:49 PM CST
- Where
- Randall County, 2.68 mi SE of Zita
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.100, -101.820
Reported near Rockwell Road and Interstate 27.
Hail, Randall
- When
- June 19, 4:49 PM CST
- Where
- Randall County, 2.08 mi N of Canyon
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.010, -101.920
Reported at Buffalo Stadium just north of Canyon.
Hail, Randall
- When
- June 19, 5:05 PM CST
- Where
- Randall County, 2.36 mi SSW of Zita
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.100, -101.870
Reported one mile east of Interstate 27 on Rockwell Road.
Thunderstorm Wind, Deaf Smith
- When
- June 19, 5:15 PM CST to 5:16 PM CST
- Where
- Deaf Smith County, 15.66 mi ESE of Glenrio Station
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.120, -102.760
Hail, Potter
- When
- June 19, 5:20 PM CST
- Where
- Potter County, 4.13 mi NNW of Marsh
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.580, -101.960
Hail, Randall
- When
- June 19, 5:37 PM CST
- Where
- Randall County, 3.64 mi NNW of Haney
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.120, -101.920
Reported near Helium Road and Farm to Market Road 2186.
Hail, Oldham
- When
- June 19, 5:38 PM CST
- Where
- Oldham County, 5.53 mi S of Tascosa
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.440, -102.250
Hail, Randall
- When
- June 19, 5:42 PM CST
- Where
- Randall County, 3.64 mi NNW of Haney
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.120, -101.920
Hail, Potter
- When
- June 19, 5:46 PM CST
- Where
- Potter County, 1.33 mi ENE of Bushland
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.190, -102.050
Hail, Potter
- When
- June 19, 5:52 PM CST
- Where
- Potter County, 0.89 mi NE of Bushland
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.190, -102.060
Hail, Randall
- When
- June 19, 5:52 PM CST
- Where
- Randall County, 2.19 mi NW of Zita
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.150, -101.880
Hail, Moore
- When
- June 19, 5:57 PM CST
- Where
- Moore County, 2.15 mi SSW of Bautista Station
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.690, -102.030
Hail, Potter
- When
- June 19, 7:03 PM CST
- Where
- Potter County, 8 mi E of Amarillo
- Measured
- 1 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 35.200, -101.678
Reported at the Amarillo National Weather Service Office.
Hail, Deaf Smith
- When
- June 19, 7:12 PM CST
- Where
- Deaf Smith County, 6.23 mi N of Dawn
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.010, -102.200
Hail, Potter
- When
- June 19, 7:15 PM CST
- Where
- Potter County, 0.89 mi NE of Bushland
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.190, -102.060
Hail, Potter
- When
- June 19, 7:17 PM CST
- Where
- Potter County, 8 mi E of Amarillo
- Measured
- 1.75 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 35.200, -101.678
Reported at the Amarillo National Weather Service Office.
Hail, Potter
- When
- June 19, 7:21 PM CST
- Where
- Potter County, 0.56 mi W of Cliffside
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.270, -101.910
Hail, Potter
- When
- June 19, 7:25 PM CST
- Where
- Potter County, 8 mi E of Amarillo
- Measured
- 2 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 35.200, -101.678
Reported at the Amarillo National Weather Service Office.
Hail, Randall
- When
- June 19, 7:37 PM CST
- Where
- Randall County, 9.16 mi ESE of Amarillo
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 35.150, -101.670
Hail, Deaf Smith
- When
- June 19, 7:39 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.820, -102.400
Thunderstorm Wind, Deaf Smith
- When
- June 19, 7:45 PM CST
- Where
- Deaf Smith County, 1.79 mi NW of Hereford
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.840, -102.420
Reported by the West Texas Mesonet station located two miles northwest of Hereford.
Hail, Deaf Smith
- When
- June 19, 7:48 PM CST
- Where
- Deaf Smith County, Hereford
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.820, -102.400
Hail, Carson
- When
- June 19, 8:08 PM CST
- Where
- Carson County, Panhandle
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.350, -101.380
Hail, Carson
- When
- June 19, 8:08 PM CST to 8:11 PM CST
- Where
- Carson County, Panhandle
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.350, -101.380
Hail, Randall
- When
- June 19, 8:10 PM CST
- Where
- Randall County, Canyon
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.980, -101.920
Hail, Randall
- When
- June 19, 8:16 PM CST
- Where
- Randall County, 1.49 mi NNW of Canyon
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 35.000, -101.930
Hail, Lipscomb
- When
- June 19, 9:05 PM CST
- Where
- Lipscomb County, Higgins Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.120, -100.030
Hail, Lipscomb
- When
- June 19, 9:09 PM CST
- Where
- Lipscomb County, Higgins Muni Arpt
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.120, -100.030
Thunderstorm Wind, Lipscomb
- When
- June 19, 9:19 PM CST to 9:20 PM CST
- Where
- Lipscomb County, 0.89 mi NW of Booker
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.460, -100.540
Thunderstorm Wind, Hemphill
- When
- June 19, 9:50 PM CST to 9:51 PM CST
- Where
- Hemphill County, 1.82 mi WNW of Glazier
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.010, -100.260
Hail, Lipscomb
- When
- June 19, 9:52 PM CST
- Where
- Lipscomb County, Higgins Muni Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.120, -100.030
Hail, Ochiltree
- When
- June 19, 9:55 PM CST
- Where
- Ochiltree County, 16.88 mi SE of Perryton Muni Arpt
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.210, -100.560
Hail, Gray
- When
- June 19, 10:10 PM CST
- Where
- Gray County, 8.12 mi NNW of Mc Lean Gray Co Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.360, -100.600
Reported nine miles north of the town of McLean on State Highway 273.
Thunderstorm Wind, Roberts
- When
- June 19, 10:15 PM CST to 10:20 PM CST
- Where
- Roberts County, 0.89 mi SW of Miami
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $24,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.690, -100.640
Damage was reported at a lumberyard in the town of Miami. The damage was to an east facing lumber shed which was not open faced...but was also empty at the time. The roof was lifted off the shed which blew into power poles immediately west of the shed. The power poles were knocked down which hit a small power station causing power outages for a while throughout the town. No injuries or fatalities were reported.
Thunderstorm Wind, Gray
- When
- June 19, 10:15 PM CST to 10:17 PM CST
- Where
- Gray County, 2.64 mi ENE of Pampa
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -100.930
Measured by the West Texas Mesonet station two miles east of Pampa. These winds were well ahead of the thunderstorm complex.
Thunderstorm Wind, Gray
- When
- June 19, 10:20 PM CST to 10:21 PM CST
- Where
- Gray County, 2.64 mi ENE of Pampa
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -100.930
Measured by the West Texas Mesonet station two miles east of Pampa. These winds were well ahead of the thunderstorm complex.
Thunderstorm Wind, Gray
- When
- June 19, 10:25 PM CST to 10:27 PM CST
- Where
- Gray County, 2.64 mi ENE of Pampa
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -100.930
Measured at the West Texas Mesonet station two miles east of Pampa.
Thunderstorm Wind, Carson
- When
- June 19, 10:30 PM CST to 10:33 PM CST
- Where
- Carson County, 0.56 mi E of White Deer
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.430, -101.170
Power was reported out along with tree damage due to the high winds. No injuries or fatalities were reported.
Thunderstorm Wind, Wheeler
- When
- June 19, 10:30 PM CST to 10:33 PM CST
- Where
- Wheeler County, 0.56 mi W of New Mobeetie
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.530, -100.440
Large amount of tree debris blocking roads in the town of Mobeetie.
Thunderstorm Wind, Gray
- When
- June 19, 10:30 PM CST to 10:35 PM CST
- Where
- Gray County, 2.64 mi ENE of Pampa
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.550, -100.930
Measured at the West Texas Mesonet station two miles east of Pampa.
Thunderstorm Wind, Wheeler
- When
- June 19, 10:31 PM CST to 10:32 PM CST
- Where
- Wheeler County, 3.38 mi E of New Mobeetie
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.530, -100.370
Flash Flood, Lipscomb
- When
- June 19, 10:35 PM CST to June 20, 12:00 AM CST
- Where
- Lipscomb County, Higgins Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.120, -100.030
Reported widespread flash flooding of roads in the southwest section of the town of Higgins with water of four to six inches deep.
Thunderstorm Wind, Carson
- When
- June 19, 10:36 PM CST to 10:37 PM CST
- Where
- Carson County, Panhandle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.350, -101.380
Thunderstorm Wind, Donley
- When
- June 19, 10:38 PM CST to 10:39 PM CST
- Where
- Donley County, 2.26 mi W of Rockledge
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.170, -100.860
Thunderstorm Wind, Gray
- When
- June 19, 10:38 PM CST to 10:39 PM CST
- Where
- Gray County, 6.37 mi ENE of Boydston
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.190, -100.910
Measured at the West Texas Mesonet three miles southwest of Lake McClellan.
Thunderstorm Wind, Gray
- When
- June 19, 10:40 PM CST to 10:41 PM CST
- Where
- Gray County, 1.13 mi E of Mc Lean
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.230, -100.580
Measured at the West Texas Mesonet station one mile east of McLean.
Thunderstorm Wind, Wheeler
- When
- June 19, 10:42 PM CST to 10:43 PM CST
- Where
- Wheeler County, 0.89 mi SW of Wheeler
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.440, -100.280
Thunderstorm Wind, Wheeler
- When
- June 19, 10:48 PM CST to 10:49 PM CST
- Where
- Wheeler County, Shamrock
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.220, -100.250
Hail, Wheeler
- When
- June 19, 10:50 PM CST to 11:01 PM CST
- Where
- Wheeler County, Shamrock
- Measured
- 0.88 in hail
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.220, -100.250
Also reported that winds of less than fifty knots caused tree limb damage in the town of Shamrock along with power outages and that the heavy rainfall resulted in brief ponding of water on roadways.
Thunderstorm Wind, Gray
- When
- June 19, 10:50 PM CST to 10:55 PM CST
- Where
- Gray County, 1.13 mi E of Mc Lean
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.230, -100.580
Measured at the West Texas Mesonet station one mile east of McLean.
Thunderstorm Wind, Gray
- When
- June 19, 10:51 PM CST to 10:52 PM CST
- Where
- Gray County, Mc Lean
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.230, -100.600
These winds were well ahead of the thunderstorms.
Thunderstorm Wind, Wheeler
- When
- June 19, 10:57 PM CST to 10:59 PM CST
- Where
- Wheeler County, Shamrock
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.220, -100.250
Thunderstorm Wind, Gray
- When
- June 19, 11:05 PM CST to 11:07 PM CST
- Where
- Gray County, 1.13 mi E of Mc Lean
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.230, -100.580
Measured at the West Texas Mesonet station one mile east of McLean.
Thunderstorm Wind, Gray
- When
- June 19, 11:05 PM CST to 11:06 PM CST
- Where
- Gray County, 8.12 mi NNW of Mc Lean Gray Co Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.360, -100.600
Estimated nine miles north of McLean on State Highway 273.
Thunderstorm Wind, Wheeler
- When
- June 19, 11:07 PM CST to 11:10 PM CST
- Where
- Wheeler County, Shamrock
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $67,000
- Reported by
- Law Enforcement
- Coordinates
- 35.220, -100.250
Reported that three semi trucks had been blown over near the town of Shamrock. No injuries or fatalities were reported.
Thunderstorm Wind, Collingsworth
- When
- June 19, 11:15 PM CST to 11:20 PM CST
- Where
- Collingsworth County, 0.57 mi E of Wellington
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $108,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.850, -100.210
Downburst winds resulted in extensive damage throughout the town of Wellington and across much of Collingsworth County. Numerous businesses and some homes suffered extensive damage to roofs...numerous large trees were uprooted...and at least one semi truck blew over. No injuries or fatalities were reported.
High Wind, Potter
- When
- June 19, 11:55 PM CST
- Where
- Potter forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
Measured at the Amarillo ASOS site six miles east of Amarillo.
High Wind, Potter
- When
- June 20, 12:14 AM CST
- Where
- Potter forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
Measured at the Amarillo ASOS site six miles east of Amarillo.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Tornado and Hail in Pennsylvania, June 19, 20071 death · 1 injured · EF0 · 36 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds in Texas, June 19 to 20, 2007$385,000 · 82 kt wind · 13 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Tornado and Hail in Kansas, June 19, 2007EF0 · 59 events
- Flash Flood and Damaging Wind in Alabama, June 19, 2007$115,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 44730, 44731, 44732, 44734, 44735, 44736, 44737, 44777, 44738, 44740, 44741, 44743, 44745, 44746, 44747, 44748, 44823, 44749, 44750, 44826, 44751, 44825, 44752, 44753, 44779, 44754, 44755, 44827, 44756, 44758, 44761, 44762, 44780, 44781, 44763, 44764, 44767, 44771, 44782, 44784, and more.